Dr Singh who runs his botox clinic in Stevenage, Hertfordshire in his latest blog writes about why you may have droopiness after botox treatments.
I must point out that this is a rare occurrence with botox treatments, however we always remember the times when the results did not go according to plan. There are a number of reasons why this rare occurrence may appear after your botox treatment.
The first is that the forehead may have been over treated with botox. The forehead muscles lift the entire forehead and therefore the yes too. If this is depressed too much with botox, then it wont be able to elevate your forehead and cause depression of the forehead and eye area.
The second is that the frown muscle may have been under treated. The frown muscle depresses your forehead and eye area. If this is still allowed to work and the forehead has been frozen, then the forehead and eye area can drop down.
The third is that the botox may have spread into the muscles above the eye area. This could have been caused by an incorrect injection technique or it could have been caused by the patient bending their head allowing the botox to spread into these muscles.
All is not lost if this drooping effect does happen to you. You may be able to reverse it by injecting some more botox into the frown muscle, encouraging it to lift the forehead and eyes. In rare cases, you may need some eye drops to help reverse the effects of this drooping.
For more information about botox hertfordshire, please contact us on 0800 006 2266.Back to News